Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Injective hulls of $ C\sp*$ algebras. II


Author: Harry Gonshor
Journal: Proc. Amer. Math. Soc. 24 (1970), 486-491
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1970-0287318-1
MathSciNet review: 0287318
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R. I., 1961. MR 23 #A815. MR 0123490 (23:A815)
  • [2] A. M. Gleason, Projective topological spaces, Illinois J. Math. 12 (1958), 482-489. MR 0121775 (22:12509)
  • [3] H. Gonshor, Injective hulls of $ {C^{\ast}}$ algebras, Trans. Amer. Math. Soc. 131 (1968), 315-322. MR 37 #4631. MR 0229053 (37:4631)
  • [4] -, Remarks on the algebra of bounded functions, Math. Z. 108 (1969), 325-328. MR 0435859 (55:8810)
  • [5] J. F. Kennison, Reflective functors in general topology and elsewhere, Trans. Amer. Math. Soc. 118 (1965), 303-315. MR 30 #4812. MR 0174611 (30:4812)
  • [6] J. Rainwater, A note on projective resolutions, Proc. Amer. Math. Soc. 10 (1959), 734-735. MR 23 #A618. MR 0123290 (23:A618)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0287318-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society